MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED
Model Number JAZZY ELITE HD
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The complaint alleges that the power wheelchair was not holding a charge.Active mobility repaired unit and on (b)(6) 2023 the wheelchair allegedly spontaneously combusted while in their house.
 
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.However, the following information was forcoming and, thus, mdr is updated.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Experts viewed the scene and the unit was not the cause of the incident.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea 18642
8008008586
MDR Report Key17640591
Report Number2530130-2023-00151
Device Sequence Number5590783
Product Code ITI
UDI-Device Identifier00606509100113
UDI-Public00606509100113
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberJAZZY ELITE HD
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer08/14/2023
08/14/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date12/15/2023
08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale